# SDR UALA2013012200379

- Difficulty date: January 18, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 90,220 hours, 14,263 cycles
- Engine: Pwa PW4060
- System (JASC): 2800 · Aircraft Fuel System
- Part: Tube
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL LEAK RIGHT WING.  REPLACED NR 5 SLAT COVER DRAIN TUBE REF AD 767-57A0094 NO LEAKS NOTED REF COA 618091.
